# SDR ZW0A0302403

- Difficulty date: February 19, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N719TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28487
- Aircraft time: 12,327 hours, 4,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE EMERGENCY EXIT LIGHTS AND AISLE STRIP LIGHTS COME ON INTERMITTANTLY WITH COCKPIT EMERGENCY LIGHT SW IN BOTH ARMED AND OFF POSITIONS DUE TO LOW BATTERY.  REPLACED BATTERY, OPS CHECKED NORMAL.  CHECK-C 7/7/02.
